Adjoint error estimation for EHL-like models

Hart, D.E., Goodyer, C.E., Berzins, M., Jimack, P.K. and Scales, L.E. (2004) Adjoint error estimation for EHL-like models. International Journal for Numerical Methods in Fluids, 47 (10-11). pp. 1069-1075. ISSN 0271-2091



  • Hart, D.E.
  • Goodyer, C.E.
  • Berzins, M.
  • Jimack, P.K.
  • Scales, L.E.
Copyright, Publisher and Additional Information: © 2004 John Wiley & Sons, Ltd.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 27 Nov 2006
Last Modified: 16 Sep 2016 13:56
Published Version:
Status: Published
Publisher: John Wiley & Sons, Ltd.
Refereed: Yes
Identification Number: 10.1002/fld.881
Related URLs:

Share / Export